# SDR CALA2017090403055

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 56,234 hours, 23,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1613
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT OPS CHECK ON PTP,  HAD MESSAGES FOR THE EPSU BATTERY FWD L AND EPSU INT LOAD AFT L.  REPLACED EPSU 13WL IAW AMM 33-51-38-000-001, OPS CHECKED GOOD.
